MAUDE Adverse Event Report: EEZCARE MEDICAL CORP DRIVE; LOW AIR LOSS MATTRESS

EEZCARE MEDICAL CORP DRIVE; LOW AIR LOSS MATTRESS
Model Number 14027
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Ulcer (2274)
Date of Event 05/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was contacted regarding a reported injury involving a alternating pressure mattress low air loss system, which is intended to be used as one component of a comprehensive, multi-disciplinary pressure injury management program.The end user reported having developed a pressure wound on her bottom prior to commencing use of the device.After approximately eight months of using the device, her caretakers began to notice the development of additional pressure wounds, and she was taken to the hospital.Drive did not receive any information regarding the patient's overall pressure injury management program.Drive provided a replacement model to the end user, and is currently investigating the incident, including attempting to retrieve the product to evaluate it.

Brand Name
DRIVE
Common Device Name
LOW AIR LOSS MATTRESS
Manufacturer (Section D)
EEZCARE MEDICAL CORP
no 3-1 minquan st.
tucheng district, new taipei city 23679
CH  23679
MDR Report Key14978480
Report Number2438477-2022-00046
Device Sequence Number20256502
Product Code FNM
UDI-Device Identifier00822383221618
UDI-Public822383221618
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2022
Report Date (Section F) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number14027
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/26/2021
Device Age13 MO
Event Location Home
Date Report to Manufacturer05/31/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Date Report Sent to FDA07/11/2022